# SDR 9510339947

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Gear Indication
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, NEITHER GEAR UNSAFE LIGHTS OR DOWN AND LOCK GREEN LIGHTS ILLUMINATED ON GEAR EXTENSION.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  RELAMPED ALL GEAR POSITION ANNUNCIATORS. OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
